increased to 100mg daily. I have been on this dose for 3 weeks now. While only taking my antidepressents (wellbutrin & Prozac) I felt ok, no great just ok My Dr felt like a mood stablizer would help me perk up a little. I dont know much about lamictial but my emotions have definately surfaced. I cry for no reason. I could cook my egg to hard and cry. If anyone asks if something is wrong I just bawl. Have you ever heard of this from lamictial or could this be just from reducing my antidepressents. Wellbutrin from 450 to 300 and Prozac from 80 to 60. Help please, I have a well of tears.
hi thats sounds very strange but mayb u need to chat to ur doc again... u mite find that mayb ur not ready for ur dose to be changed. if there is any stresses in the family or love life try and avoid the suitation. stress contributes to alot of illnesses. i have been diagnosed (dnt no if thats how u spell it, but hope u understand it) with sleep insomnia and anxiety depression which is slowly getting better. if i was u, i would speak to ur local GP and mayb even a close friend you can trust.
Other MStabilizers for BP as we discussed ( check all interactions please)
Consult your Doctor.-
lamictal, prozac, welbutrin... I. checker.-
Interactions between your selected drugs
bupropion ↔ fluoxetine
Applies to: Wellbutrin (bupropion), Prozac (fluoxetine)
MONITOR CLOSELY: The use of bupropion is associated with a dose-related risk of seizures. The estimated incidence of seizures is approximately 0.1% at dosages up to 300 mg/day and 0.4% at dosages between 300 to 450 mg/day, but increases almost tenfold between 450 mg and 600 mg/day. The risk may also be increased during coadministration with selective serotonin reuptake inhibitors (SSRI antidepressants or anorectics), monoamine oxidase inhibitors, neuroleptic agents, central nervous system stimulants, opioids, tricyclic antidepressants, other tricyclic compounds (e.g., cyclobenzaprine, phenothiazines), systemic steroids, and/or any substance that can reduce the seizure threshold (e.g., carbapenems, cholinergic agents, fluoroquinolones, interferons, chloroquine, mefloquine, lindane, theophylline). These agents are often individually epileptogenic and may have additive effects when combined.
MANAGEMENT: Extreme caution is advised if bupropion is administered with any substance that can reduce the seizure threshold, particularly in the elderly and in patients with a history of seizures or other risk factors for seizures (e.g., head trauma; brain tumor; severe hepatic cirrhosis; metabolic disorders; CNS infections; excessive use of alcohol or sedatives; addiction to opiates, cocaine, or stimulants; diabetes treated with oral hypoglycemic agents or insulin). Bupropion as well as concomitant medications should be initiated at the lower end of the dose range and titrated gradually if feasible. The total dose of bupropion should generally not exceed 450 mg/day (or 150 mg every other day in patients with severe hepatic cirrhosis). Bupropion should be discontinued and not restarted in patients who experience a seizure during treatment.
fluoxetine ↔ lamotrigine
Applies to: Prozac (fluoxetine), Lamictal (lamotrigine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
No other interactions were found between your selected drugs.
Note: this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
I agree with you on your comment that it generally should be avoided changing more than one med at a time. Definitely talk to your doctor about everything you're thinking and feeling. It sounds like you should probably go back to the doses you were on before and take one step at a time to figure out which one needs to be adjusted.
And just a little input from my experience, taking an ADHD med is what did it for me with feeling "just OK". I do not have ADHD but starting a low dose of Vyvanse kind of gave me that "kick in the butt" in the morning and helps me focus and gives me that extra energy I need throughout the day.
Talk to your doc though and see what they think about going back to your original doses so that you can truly figure out what's best for you.
Let me know how it goes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
Posted 1 Nov 2011 • 2 answers
Posted 20 Feb 2013 • 4 answers
Posted 30 Mar 2013 • 3 answers
Posted 2 Mar 2015 • 3 answers
Posted 1 Aug 2015 • 7 answers